Mathematica Balkanica
About the Digitization
Digitally born
  Volume 28 (2014)
  Volume 27 (2013)
  Volume 26 (2012)
  Volume 25 (2011)
  Volume 24 (2010)
  Volume 23 (2009)
  Volume 22 (2008)
  Volume 21 (2007)
  Volume 20 (2006)
  Volume 19 (2005)
  Volume 18 (2004)
  Volume 17 (2003)
  Volume 16 (2002)
Digitized volumes
  Volume 15 (2001)
  Volume 14 (2000)
  Volume 13 (1999)
  Volume 12 (1998)
  Volume 11 (1997)
  Volume 10 (1996)
  Volume 9 (1995)
  Volume 8 (1994)
  Volume 7 (1993)
  Volume 6 (1992)
  Volume 5 (1991)
  Volume 4 (1990)
  Volume 3 (1989)
  Volume 2 (1988)
  Volume 1 (1987)
Contact Information

Vol. 13 (1999), Fasc. 1-2

P. V. Danchev. Invariants for Commutative Group Algebras of Mixed and Torsion Groups 1
Yu. Pesheva. Necessary Optimality Conditions for Systems of Neutral Type Obtained by a Special Variation 7
A. Kanibir. On Pairwise S-Closed Subspaces 15
P. G. Todorov. Matrix Theorems for the Branges Weight Functions 21
M. Kamali, E. Kadioglu. A new Class of Analytic Functions with Negative Coefficients 29
M. Ozturk, M. Yamankaradeniz. Univalent Harmonic Mappings 37
Y. Avci, E. Zlotkiewicz. A few Remarks On Convex Mappings 47
A. Borisov. Subgroups of the Group of the General Similitudes in the Galilean Plane 55
E. Bairomov, E. Kir. Principal Functions of the Non-Selfadjoint Operator Generated by System of Differential Equations 85
S. M. El-Sayed. On the Multi-Integral Iteration Methods for Solving a Non-Linear Differential Methods 99
M. Paprzycki, C. Cyphers. Solving Structured Matrix Problems on a Cray Vector Computer 107
M. B. S. Laporta. On a Binary Problem with Prime Numbers 119
M. G. Russo, W. Themistoclakis. Some Remarks on Weighted Marcinkiewicz Inequalities 125
I. V. Iordanov, Ts. Tsachev. The Bang-Bang Principle for a Parabolic Optimal Control Problem with Holderain Cost Functional 149
T. Kostova, B. Chen. Two Parameter Bifurcations of Multiple Steady States of a Reaction-Diffusion Equation 169
E. A. Rovba. Orthogonal Systems of Rational Functions on the Segment and Quadratures of Gauss-type 187

Vol. 13 (1999), Fasc. 3-4

S. C. Neshich. A Generalization of a Fixed Point Theorem of B. Fisher 201
Z. Finta. On Approximation by Modified Kantorovich Polynomials 205
M. Raeva. On the Number and Location of Limit Trajectories of a Class of Autonomous Systems 213
N. Dernek. On a Regular Initial Boundary Value Problem and Finite Integral Transformations 223
G. Chobanov. Existence for Landesman-Lazer Boundary Value Problems via Variational Inequalities 235
D. Kolev. Integrability for a Nonlinear Electrodynamical Model of Three Conservation Laws 247
L. T. Dechevsky, J. O. Ramsay, S. I. Penev. Penalized Wavelet Estimation with Besov Regularity Constraints 257
L. Galue. Evaluation of Some Integrals Involving Hermite Polynomials 377
B. Bojanov, L. Gori. Moment Preserving Approximations 385
V. H. Hristov, N. V. Kyurkchiev. Bounds and Numerical Methods for the Unique Positive Root of a Polynomial 399
P. Rusev. On the Asymptotics of a Function Related to Tricomi's Confluent Hypergeometric Function 409
P. E. Parvanov. An Estimation of the Best Monotone Spline Approximation with the Averaged Moduli of Smoothness 419